A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems

S. Day, O. Junge, K. Mischaikow, SIAM Journal on Applied Dynamical Systems (2004) 117–160.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
SIAM Journal on Applied Dynamical Systems
Page
117-160
ISSN
LibreCat-ID

Cite this

Day S, Junge O, Mischaikow K. A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems. SIAM Journal on Applied Dynamical Systems. 2004:117-160. doi:10.1137/030600210
Day, S., Junge, O., & Mischaikow, K. (2004). A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems. SIAM Journal on Applied Dynamical Systems, 117–160. https://doi.org/10.1137/030600210
@article{Day_Junge_Mischaikow_2004, title={A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems}, DOI={10.1137/030600210}, journal={SIAM Journal on Applied Dynamical Systems}, author={Day, S. and Junge, O. and Mischaikow, K.}, year={2004}, pages={117–160} }
Day, S., O. Junge, and K. Mischaikow. “A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems.” SIAM Journal on Applied Dynamical Systems, 2004, 117–60. https://doi.org/10.1137/030600210.
S. Day, O. Junge, and K. Mischaikow, “A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems,” SIAM Journal on Applied Dynamical Systems, pp. 117–160, 2004.
Day, S., et al. “A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems.” SIAM Journal on Applied Dynamical Systems, 2004, pp. 117–60, doi:10.1137/030600210.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar